# SDR USAA920081341

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -MAJOR REPAIR- Q3 CHECK - CRACKED FRAME, BS 747, S8R -S9R.  REPAIRED FRAME, BS 747, S8R - S9R IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.  (B)
